Asymptotic confidence intervals for the length of the Shortt under random censoring

J. Beirlant, J.H.J. Einmahl

    Research output: Book/ReportReportAcademic

    119 Downloads (Pure)

    Abstract

    A shortt of a one dimensional probability distribution is defined to be an interval which has at least probability t and millimallength. The length of a shortt and its obvious estimator are significant measures of scale of a distribution and the corresponding random sample, respectively. In this note a non-parametric asymptotic confidence interval for the length of the (uniqueness is assumed) shortt is established in the random censorship from the right model. The estimator of the length of the shortt is based on the product-limit (PL) estimator of the unknown distribution function. The proof of the result mainly follows from an appropriate combination of the Glivenko-Cantelli theorem and the functional central limit theorem for the PL estimator. Key words and phrases: Confidence interval, length of shortt, random censorship.
    Original languageEnglish
    Place of PublicationEindhoven
    PublisherTechnische Universiteit Eindhoven
    Number of pages8
    Publication statusPublished - 1993

    Publication series

    NameMemorandum COSOR
    Volume9303
    ISSN (Print)0926-4493

    Fingerprint

    Dive into the research topics of 'Asymptotic confidence intervals for the length of the Shortt under random censoring'. Together they form a unique fingerprint.

    Cite this